I am getting pretty desperate here. I have a narrow frame, thin legs and arms, yet while taking Lexapro at 5mg over the past few yrs I felt a steady weight gain from about 150-175. Then, over a 6 month perios I have gone from 175-195. I just do not know what to do. I do not eat like a pig, I do exercise. Dr;s do not believe me that Lexapro could cause weight. I am also afraid to go off of it b/c it really has helped me tremendously and I am convinced that I could not function wihout it. I just cringe at the scale, can't look in the mirror anymore, and feel horrible b/c of the weight. I really need some help on what to do. Are there any meds that I can take along with the Lexapro to help out? Is there another SSRI that I should take instead?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...